# SDR IPXA2024051572052

- Difficulty date: May 15, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 24,919 hours, 15,145 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Part number: CGDU200000
- Condition: Contaminated
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** AVIONICS SMOKE LIGHT ILLUMINATED NUMEROUS TIMES FROM 5000Â€™ UNTIL LANDING. SNIFFER FAN OPERATES NORMALLY WITH NO SMOKE CONFIRMED. CONFIRMED INTERMITTENT AVIONICS SMOKE WARNING WHILE TROUBLESHOOTING, AFTER AREA AROUND SMOKE DETECTOR 13WA DRIED SMOKE WARNING ALARMS DISCONTINUED. CONFIRMED WATER INTRUSION INTO AREA OF SMOKE DETECTOR 13WA BY POURING WATER ONTO MAIN ENTRY DOOR AREA FLOOR. PER AMM 25-28-12 FLOOR REQUIRES RESEALING IN MAIN ENTRY DOOR AREA.
